# SDR REXA2015111401064

- Difficulty date: November 14, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 18,166 hours, 17,568 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR AISLE EMER EXIT LIGHT, 3RD FROM FRONT BROKE.  R & R EMER PHOTO LUMINESCENT MARKING LIGHT IAW AMM 33-51-01.
